Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 183, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 5:50 PM CDT for 4 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 55 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 5:50 PM CDT (22:50 UTC)
- Expired
- May 25, 2015, 6:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:54 PM CDT | TORNADO | 2 W Poteau, OK | A TORNADO SEVERELY DAMAGED SEVERAL HOMES...SNAPPED OR UPROOTED NUMEROUS TREES...AND BLEW DOWN POWER POLES. |
| May 25, 6:00 PM CDT | TSTM WND DMG | Poteau, OK | DAMAGE TO 4 NEIGHBORHOODS IN POTEAU...INCLUDING TREE DAMAGE...STRUCTURAL DAMAGE. POSSIBLE TORNADO. |
| May 25, 6:03 PM CDT | TSTM WND GST 70 | Shady Point, OK | REPORT OF THUNDERSTORM WINDS 60 TO 70 MPH. |
| May 25, 6:10 PM CDT | TSTM WND GST 78 | 2 N Poteau, OK | SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF POTEAU. |
| May 25, 6:12 PM CDT | TSTM WND DMG | Poteau, OK | REPORT OF TREES DOWNED ONTO SEVERAL HOMES. |
| May 25, 6:13 PM CDT | TSTM WND DMG | Panama, OK | REPORT OF TREES DOWNED. |
| May 25, 6:13 PM CDT | TSTM WND DMG | Shady Point, OK | REPORT OF TREES DOWNED. |
| May 25, 6:27 PM CDT | TSTM WND DMG | Mansfield, AR | CHICKEN HOUSE BLEW APART AND A BARN WAS BLOWN OVER ONTO HIGHWAY 80. OTHER WIND DAMAGE AND TREES DOWN ARE ALSO BEING REPORTED. |
| May 25, 6:40 PM CDT | TSTM WND GST 68 | 1 Sw Washburn, AR | REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON THE SEBASTIAN AND LOGAN COUNTY LINE. |
| May 25, 6:42 PM CDT | TSTM WND DMG | Shibley, AR | 6 POWER POLES SNAPPED...MINOR ROOF DAMAGE TO A STRUCTURE JUST WEST OF HIGHWAY 64 AND SHIBLEY ROAD |
| May 25, 6:45 PM CDT | TSTM WND DMG | Barling, AR | TREE LIMBS DOWNED BY THUNDERSTORM WINDS. |
| May 25, 6:50 PM CDT | TSTM WND DMG | Rudy, AR | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS54 KTSA 252250
SVRTSA
ARC033-047-131-OKC061-079-101-135-252345-
/O.NEW.KTSA.SV.W.0183.150525T2250Z-150525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 645 PM CDT
* AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF PORUM TO POTEAU TO 10 MILES EAST OF
BIG CEDAR...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SHADY POINT...PANAMA...
TAMAHA...CAMERON...COWLINGTON...SPIRO...VIAN...PATTERSON...ROCK
ISLAND...HARTFORD...SCULLYVILLE...MC KEY...MIDLAND...POCOLA...
HACKETT...JENSON...GANS...SALLISAW...BRADEN...BONANZA...ARKOLA...
EXCELSIOR...MULDROW...LIBERTY...HUNTINGTON...COTTONWOOD...
WITCHERVILLE...BRUSHY LAKE STATE PARK...MANSFIELD...RYE HILL...
JENNY LIND...DAYTON...MILL CREEK...GREENWOOD...ARKOMA...ROLAND...
BRUSHY...CROSSROADS...MOFFETT...FORT SMITH REGIONAL AIRPORT...
BURNVILLE...BARLING...FORT SMITH...CENTRAL CITY...MILLTOWN...
DORA...WASHBURN...BLOOMER...VAN BUREN...LAVACA...SHORT...FORT
CHAFFEE...URSULA...SHIBLEY...FURRY...KIBLER...FIGURE FIVE...
CONCORD...UNIONTOWN...CHARLESTON...CEDARVILLE...RUDY...ALMA...
VESTA...LAKE FORT SMITH...LEE CREEK...DYER...CHESTER...NATURAL
DAM...MOUNTAINBURG...TONEY...CECIL...MEG...PETER PENDER...BRANCH...
MULBERRY...PINEY AND PLEASANT HILL.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 296 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3531 9391 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3492 9444 3456 9445 3453 9450 3499 9467
3540 9524 3564 9458 3564 9448 3568 9448
3576 9425 3576 9420 3547 9391 3531 9383
TIME...MOT...LOC 2250Z 234DEG 37KT 3540 9512 3504 9458
3467 9444
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
156
WWUS54 KTSA 252312
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT MON MAY 25 2015
ARC033-047-131-OKC061-079-101-135-252345-
/O.CON.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-
MUSKOGEE OK-SEQUOYAH OK-
612 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEQUOYAH...
SOUTHEASTERN MUSKOGEE...NORTHEASTERN LE FLORE...NORTHEASTERN
HASKELL...SEBASTIAN...SOUTHWESTERN FRANKLIN AND CRAWFORD COUNTIES
UNTIL 645 PM CDT...
AT 611 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHY LAKE STATE PARK TO HACKETT TO 10 MILES
SOUTHWEST OF WALDRON...AND MOVING NORTHEAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...COTTONWOOD...MULDROW...
ARKOLA...BRUSHY...HUNTINGTON...EXCELSIOR...WITCHERVILLE...
MANSFIELD...RYE HILL...MILL CREEK...ARKOMA...JENNY LIND...ROLAND...
DAYTON...MOFFETT...GREENWOOD...FORT SMITH REGIONAL AIRPORT...FORT
SMITH...CROSSROADS...BARLING...BURNVILLE...DORA...MILLTOWN...
CENTRAL CITY...SHORT...VAN BUREN...WASHBURN...BLOOMER...LAVACA...
UNIONTOWN...SHIBLEY...FURRY...FIGURE FIVE...KIBLER...CEDARVILLE...
FORT CHAFFEE...CONCORD...URSULA...NATURAL DAM...ALMA...RUDY...
CHARLESTON...LEE CREEK...LAKE FORT SMITH...DYER...CHESTER...
MOUNTAINBURG...TONEY...CECIL...MEG...PETER PENDER...BRANCH...
MULBERRY...PINEY...PLEASANT HILL AND VESTA
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 295 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3531 9391 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3492 9444 3456 9445 3453 9450 3499 9467
3540 9524 3564 9458 3564 9448 3568 9448
3576 9425 3576 9420 3547 9391 3531 9383
TIME...MOT...LOC 2312Z 234DEG 37KT 3555 9478 3517 9436
3480 9422
HAIL...1.00IN
WIND...80MPH
$$075
WWUS54 KTSA 252319
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT MON MAY 25 2015
ARC033-047-131-OKC061-079-101-135-252345-
/O.CON.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-
MUSKOGEE OK-SEQUOYAH OK-
619 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SEQUOYAH...
SOUTHEASTERN MUSKOGEE...NORTHERN LE FLORE...NORTHEASTERN HASKELL...
SEBASTIAN...SOUTHWESTERN FRANKLIN AND CRAWFORD COUNTIES UNTIL 645 PM
CDT...
AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRUSHY TO EXCELSIOR TO 5 MILES SOUTHWEST OF WALDRON...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MILL CREEK...WITCHERVILLE...
ARKOMA...JENNY LIND...ROLAND...DAYTON...MOFFETT...GREENWOOD...
CROSSROADS...FORT SMITH REGIONAL AIRPORT...FORT SMITH...
BURNVILLE...DORA...BARLING...CENTRAL CITY...MILLTOWN...SHORT...VAN
BUREN...WASHBURN...UNIONTOWN...SHIBLEY...BLOOMER...LAVACA...FIGURE
FIVE...KIBLER...FURRY...FORT CHAFFEE...CEDARVILLE...CONCORD...
URSULA...ALMA...NATURAL DAM...RUDY...CHARLESTON...LAKE FORT
SMITH...LEE CREEK...DYER...CHESTER...MOUNTAINBURG...TONEY...
CECIL...MEG...VESTA...PETER PENDER...BRANCH...MULBERRY...PINEY AND
PLEASANT HILL
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 295 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3531 9383 3532 9390 3523 9393 3522 9402
3513 9404 3514 9413 3510 9414 3507 9423
3496 9424 3492 9444 3467 9446 3491 9447
3540 9524 3564 9458 3564 9448 3568 9448
3576 9425 3576 9420 3547 9391
TIME...MOT...LOC 2320Z 234DEG 37KT 3557 9470 3520 9429
3485 9414
HAIL...1.00IN
WIND...70MPH
$$578
WWUS54 KTSA 252334
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT MON MAY 25 2015
OKC061-101-252343-
/O.CAN.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
HASKELL OK-MUSKOGEE OK-
634 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
NORTHEASTERN HASKELL COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3563 9408 3547 9391 3531 9383 3532 9390
3523 9393 3522 9402 3513 9404 3514 9413
3510 9414 3507 9423 3496 9424 3509 9450
3553 9487 3554 9486 3564 9450 3564 9448
TIME...MOT...LOC 2333Z 226DEG 34KT 3547 9462 3534 9425
3512 9418
$$
ARC033-047-131-OKC079-135-252345-
/O.CON.KTSA.SV.W.0183.000000T0000Z-150525T2345Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
634 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
SEQUOYAH...NORTHEASTERN LE FLORE...SEBASTIAN...SOUTHWESTERN FRANKLIN
AND SOUTHERN CRAWFORD COUNTIES UNTIL 645 PM CDT...
AT 632 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULDROW TO BARLING TO HUNTINGTON...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BURNVILLE...MILLTOWN...
DORA...LAVACA...VAN BUREN...BLOOMER...WASHBURN...KIBLER...
SHIBLEY...RUDY...FIGURE FIVE...DYER...FURRY...CEDARVILLE...ALMA...
FORT CHAFFEE...TONEY...CECIL...MEG...VESTA...PETER PENDER...
URSULA...BRANCH...CHARLESTON...MULBERRY...CONCORD...UNIONTOWN...
PINEY...PLEASANT HILL AND SHORT
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 307 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3563 9408 3547 9391 3531 9383 3532 9390
3523 9393 3522 9402 3513 9404 3514 9413
3510 9414 3507 9423 3496 9424 3509 9450
3553 9487 3554 9486 3564 9450 3564 9448
TIME...MOT...LOC 2333Z 226DEG 34KT 3547 9462 3534 9425
3512 9418
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 25, 3:44 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015
.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.
PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.
WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 81 65 82 / 70 10 50 40
FSM 64 81 66 85 / 100 20 40 40
MLC 62 80 67 83 / 80 20 60 40
BVO 59 80 62 83 / 50 10 40 40
FYV 61 78 62 80 / 100 20 30 30
BYV 61 79 63 80 / 100 30 30 30
MKO 61 80 65 82 / 90 20 50 50
MIO 61 79 62 82 / 70 20 50 30
F10 60 80 65 82 / 80 20 60 50
HHW 64 82 68 83 / 80 20 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 25, 5:17 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 25 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAY 25 2015
...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL OF EASTERN OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.
DISCUSSION...
A NORTHWEST TO SOUTHEAST LINE OF STRONG TO SEVERE THUNDERSTORMS
ROUGHLY EXTEND FROM ENID OKLAHOMA...WITH INCREASING CONCENTRATION
SOUTHEAST TO CLAYTON OKLAHOMA...AND SOUTH TO PARIS TEXAS. THESE
STRONG TO SEVERE STORMS WILL MOVE NORTHEASTWARD INTO PARTS OF
NORTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS
EVENING. ALL MODES OF SEVERE...INCLUDING SIGNIFICANT SEVERE HAVE
BEEN REPORTED THUS FAR ACROSS SOUTHEAST OKLAHOMA. THROUGH THE
EVENING CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE WEATHER ACROSS
ALL OF THE REGION. THE HIGH POTENTIAL FOR SIGNIFICANT SEVERE HAIL
AND WIND...AND LARGE...LONG TRACK TORNADOES WILL BE MAINTAINED
ACROSS SOUTHEAST OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS. A
TORNADO WATCH REMAINS IN EFFECT FOR THE AFOREMENTIONED AREAS UNTIL
10 PM.
ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS. THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.
AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST. RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED. WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND. THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS. LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 25, 3:48 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON MAY 25 2015
OKZ073-252115-
PITTSBURG OK-
348 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG
AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KREBS...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KREBS...BLOCKER...
FEATHERSTON...CROWDER...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3518 9576 3520 9568 3522 9568 3525 9563
3525 9560 3522 9562 3522 9560 3526 9552
3530 9550 3529 9546 3520 9545 3503 9549
3502 9551 3491 9551 3493 9579
TIME...MOT...LOC 2048Z 193DEG 29KT 3500 9565Local storm report, May 25, 4:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG SOPER 34.03N 95.70W
05/25/2015 CHOCTAW OK EMERGENCY MNGR
TREES DOWN AND TRANSFORMER/WIRES DOWN IN AREA OF BOGGY
CREEK AT HWY 70.
&&
JDSLocal storm report, May 25, 4:46 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL HONOBIA 34.54N 94.94W
05/25/2015 E1.75 INCH LE FLORE OK EMERGENCY MNGR
&&
JDSSpecial weather statement, May 25, 5:22 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT MON MAY 25 2015
OKZ054-059-060-064-066-070-071-252300-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-
522 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...OKMULGEE...SOUTHWESTERN OSAGE...PAWNEE AND SOUTHWESTERN
TULSA
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 521 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 4 MILES EAST OF BRISTOW TO
3 MILES SOUTHEAST OF HOFFMAN...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITHIN THE LINE OF STORMS.
LAT...LON 3656 9690 3659 9692 3658 9701 3659 9702
3676 9686 3676 9682 3609 9610 3566 9558
3538 9586 3578 9641 3601 9663 3615 9663
3615 9677 3621 9683 3624 9682 3624 9686
3643 9704 3651 9704
TIME...MOT...LOC 2221Z 228DEG 12KT 3649 9696 3584 9632
3546 9581Local storm report, May 25, 5:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL WEBBERS FALLS 35.51N 95.13W
05/25/2015 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
&&
JDSSpecial weather statement, May 25, 5:46 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT MON MAY 25 2015
OKZ049-053-064>066-070-071-073>076-252345-
CHOCTAW OK-CREEK OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-PUSHMATAHA OK-
546 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...SOUTHWESTERN HASKELL...SOUTHWESTERN LE FLORE...
MCINTOSH...PITTSBURG...PUSHMATAHA AND LATIMER
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND OKFUSKEE
AT 544 PM CDT...STRONG WINDS FROM 40 TO 50 MPH HAVE BEEN MEASURED BY
THE MESONET ON THE BACK SIDE OF A LARGE THUNDERSTORM COMPLEX MOVING
ACROSS EAST CENTRAL AND SOUTHEAST OKLAHOMA. POCKETS OF HAIL TO PENNY
SIZE ARE ALSO POSSIBLE JUST BEHIND THE SQUALL LINE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3386 9581 3394 9594 3416 9598 3417 9578
3450 9579 3459 9568 3468 9610 3528 9599
3528 9643 3545 9645 3540 9663 3586 9662
3585 9585 3535 9531 3529 9542 3459 9484
3450 9488 3450 9504 3394 9515 3388 9526
TIME...MOT...LOC 2244Z 168DEG 17KT 3428 9523
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:44 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more | 24 hr |
| May 24, 11:57 PM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 12 hr |
| May 25, 4:23 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 20 hr |
| May 25, 11:36 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 25, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 42 min |
| May 25, 2:32 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 28 min |
| May 25, 3:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 25, 3:34 PM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| May 25, 3:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 25, 3:54 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 8 hr |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 25, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 23 min |
| May 25, 4:18 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 25, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| May 25, 4:26 PM CDT | Tornado Warning | TSA | Pushmataha | 34 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 25, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 31 min |
| May 25, 4:48 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 27 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 38 min |
| May 25, 4:52 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 38 min |
| May 25, 5:01 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 29 min |
| May 25, 5:08 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 52 min |
| May 25, 5:19 PM CDT | Tornado Warning | TSA | LeFlore | 41 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more | 8 hr |
| May 25, 5:22 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Pawnee | 38 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah | 52 min |
| May 25, 5:28 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 32 min |
| May 25, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| May 25, 5:41 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 49 min |
| May 25, 5:46 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more | 59 min |
| May 25, 5:56 PM CDT | Tornado Warning | TSA | LeFlore | 19 min |
| May 25, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
| May 25, 6:44 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.